Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Noticing brown spotting, taking depo injections, advised pill if spotting occurs. Normal?

I have been on the depo injection for 2 years now and have recently started experiencing brown spotting, which i once experienced before and was told that if this happened again i may have to take a pill a long with the depo injection. I always get my injections on time and my next is due on the 3rd of may is this normal to randomly get spotting as I have gone so long with out any?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not unusual to have brown spotting after you take depo injection and have been experiencing pain for the last so many days. I wonder if they are just cramps. I would have you consult your gynecologist for a pelvic examination and the necessary recommendations. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor